# SDR ASAA0080624

- Difficulty date: September 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Aircraft time: 23,642 hours, 12,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 593607111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-CHECK, INTERCOSTAL AT STA 1145 TO STA 1155 BETWEEN LONGERON 29R AND LONGERON 30 WAS FOUND CORRODED.  REPAIRED PER SRM.  (X)
